Volume 12, Issue 2 (10-2015)                   2015, 12(2): 37-59 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

بهینه‌سازی هندسی تحت معادلات با مشتقات جزیی با داده‌های تصادفی. Journal of Operational Research and Its Applications. 2015; 12 (2) :37-59
URL: http://jamlu.liau.ac.ir/article-1-1146-en.html
Abstract:   (1877 Views)
This article has no abstract.
Full-Text [PDF 368 kb]   (437 Downloads)    
Type of Study: Research | Subject: Special
Received: 2015/12/4 | Accepted: 2015/12/4 | Published: 2015/12/4

Add your comments about this article : Your username or Email:
CAPTCHA